Automates et fractions continues

Dominique Barbolosi

Journal de théorie des nombres de Bordeaux (1993)

  • Volume: 5, Issue: 1, page 1-22
  • ISSN: 1246-7405

How to cite


Barbolosi, Dominique. "Automates et fractions continues." Journal de théorie des nombres de Bordeaux 5.1 (1993): 1-22. <>.

author = {Barbolosi, Dominique},
journal = {Journal de théorie des nombres de Bordeaux},
keywords = {automaton; continued fraction expansions; real numbers},
language = {fre},
number = {1},
pages = {1-22},
publisher = {Université Bordeaux I},
title = {Automates et fractions continues},
url = {},
volume = {5},
year = {1993},

AU - Barbolosi, Dominique
TI - Automates et fractions continues
JO - Journal de théorie des nombres de Bordeaux
PY - 1993
PB - Université Bordeaux I
VL - 5
IS - 1
SP - 1
EP - 22
LA - fre
KW - automaton; continued fraction expansions; real numbers
UR -
ER -


  1. [1] D. Barbolosi, Fractions continues à quotients partiels impairs, propriétés arithmétiques et ergodiques, Thèse, Université de Provence, (janvier 1988). Zbl0713.11052
  2. [2] A. Hurwitz, Über eine besondere Art der Kettenbruchentwicklung reeller Grössen, Acta Math.12 (1889), 367-405. JFM21.0188.01
  3. [3] C. Kraaikamp, Metric and Arithmetic Results for Continued Fraction Expansions, Thèse, Université d'Amsterdam, (avril 1990), (page 157). 
  4. [4] J.-L. Lagrange, Addition au mémoire sur la résolution des équations numériques, Mem. Ber.(= Oeuvres, II) 24 (1970). 
  5. [5] G.J. Rieger, Über die Länge von Kettenbrüche mit ungeraden Teilnennern, Abh. Braunschweig. Wiss. Ges.32 (1981), 61-69. Zbl0479.10007MR653194
  6. [6] G.J. Rieger, Ein Heilbronn-Satz für Kettenbrüchen mit ungeraden Teilnennern, Math. Nachr.101 (1981), 295-307. Zbl0481.10032MR638347
  7. [7] G.J. Rieger, On the metrical theory of continued fraction with odd partial quotients. Topics in classical number theory, I, II, (Budapest 1981), Colloq. Math. Soc. Janos Bolyai, (North Holland) 34 (1984), 1371-1418. Zbl0549.10039MR781189
  8. [8] F. Schweiger, Continued fractions with odd and even partial quotients, Arbeitsbericht Math. Instit. der Un. Salzburg4 (1982), 59-70. 
  9. [9] F. Schweiger, A theorem of Kuzmin-Levy type for continued fractions with odd partial quotients, Arbeitsbericht Math. Instit. der Un. Salzburg4 (1982), 45-50. Zbl0506.10038
  10. [10] F. Schweiger, On the approximation by continued fractions with odd and even partial quotients, Mathematisches Institut Salzburg, Arbeitsbericht 1-2 (1984), 105-114. 
  11. [11] O. Perron, Die Lehre von den Kettenbrüchen, Chelsea Publ. Comp., New-York, 1929. Zbl55.0262.09MR37384JFM55.0262.09

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.